# SDR AU990351

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Lear 35A
- Engine: Garrtt TFE73122B
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 30727322
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RIGHT ENGINE TURBINE FIR TREE ROOT FAILURE RESULTED IN TURBINE BLADE LOSS.  EXTENSIVE FOD AND OUT OF BALANCE DAMAGE TO HIGH PRESSURE AND LOW PRESSURE TURBINE ASSEMBLIES.
